MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; ANAESTHESIA CONDUCTION KIT, CONTINUOUS, EPIDURAL

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; ANAESTHESIA CONDUCTION KIT, CONTINUOUS, EPIDURAL
Model Number 0331152-51
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Device Misassembled During Manufacturing /Shipping (2912); No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing translation from initial reporter´s narrative: the epidural catheter is lacking the distal central opening.No anaesthesia conduction.Catheter has to be removed/ replaced.Prologued initial anaesthesia procedure (approx.15 minutes).No adverse outcome for the patient.
 
Additional Manufacturer Narrative
Based on risk management and clinical evaluation this incident is considered as closed.(b)(4).
 
Event or Problem Description

Brand Name
EPILONG TUOHY
Common Device Name
ANAESTHESIA CONDUCTION KIT, CONTINUOUS, EPIDURAL
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7163134
Report Number9611612-2018-00001
Device Sequence Number1773253
Product Code CAZ
UDI-Device Identifier14048223012991
UDI-Public14048223012991
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/25/2022
Device Model Number0331152-51
Device Catalogue Number0331152-51
Device Lot Number1222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;